# SDR IPXA09856076

- Difficulty date: March 1, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 71,337 hours, 47,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769327
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 718-W3-09, LT WING LEADING EDGE LOWER SURFACE REPAIR DOUBLER AT XFS 164 DOES NOT PASS REPAIR QUESTIONAIRE DC8-5100-304018 APPENDIX-H.  (REPAIR DO DOUBLER IS NOT ALUMINUM).  REPAIRED PER TIMCO REO-G12767 REV B, AND UPS EO DC8-5730-33603-A.
